| Model Number |
SUPER |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported she was unable to find the string to remove the tampon and manually removed the pledget.Later that day she used the rest room and while wiping, she noticed the string was hanging out of her.She was able to remove the string.She did not experience any adverse health effects and did not seek medical attention.